MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 2 DS; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 2 DS; CATHETER, PERCUTANEOUS
Catalog Number 9-TV2-05F120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994)
Date of Event 01/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: crd_967 - paradigm, patient site id: (b)(6).It was reported that on (b)(6) 2024, a 10mmx5mm amplatzer valvular plug 3 was successfully implanted in a patient using a 5f amplatzer torqvue 2 delivery sheath.On (b)(6) 2024, it was noted that the patent went to the emergency room due to testicular pain.The patient was found to have orchitis and a scrotal hematoma.It believe that the cause was from venous access during the implant procedure.
 
Additional Manufacturer Narrative
An event of hematoma and pain was reported.A returned device assessment could not be performed as the device was not returned for analysis.Information from the field indicated that the patient went to the emergency room due to testicular pain from orchitis.The patient presented with orchitis due to a scrotal hematoma.Based on the information received, the cause of the reported pain was due to orchitis.However, the cause of the reported hematoma could not be determined.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description
Clinical information:(b)(6)- paradigm, patient site id: (b)(6)((b)(6)) it was reported that on (b)(6)2024, a 10mm x 5mm amplatzer valvular plug 3 was successfully implanted in a patient using a 5f amplatzer torqvue 2 delivery sheath.There was no difficulty implanting the plug.There were no multiple manipulations of the delivery sheath during the procedure.On(b)(6)2024, it was noted that the patent went to the emergency room due to testicular pain.The patient presented with orchitis due to a scrotal hematoma.It could not be confirmed by the implanting physician if the cause of the scrotal hematoma was or was not from the delivery system's venous access from the implant procedure.The patient status was reported as discharged.

Brand Name
AMPLATZER TORQVUE 2 DS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18743890
Report Number2135147-2024-00773
Device Sequence Number17952730
Product Code DQY
UDI-Device Identifier00811806012476
UDI-Public00811806012476
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K162228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number9-TV2-05F120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight102 KG